BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the uniqueness of the weak solutions of a quasilinear hyperbolic system with a singular source term

Participants in the publication
J.P.Dias (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2002

Where published
CHINESE ANNALS OF MATHEMATICS SERIES B

Publication Identifiers
ISSN - 0252-9599

Volume
23 B

Starting page
317
Last page
324


Export

APA
J.P.Dias, Mário Figueira, (2002). On the uniqueness of the weak solutions of a quasilinear hyperbolic system with a singular source term. CHINESE ANNALS OF MATHEMATICS SERIES B, 23 B, 317-324. ISSN 0252-9599. eISSN .

IEEE
J.P.Dias, Mário Figueira, "On the uniqueness of the weak solutions of a quasilinear hyperbolic system with a singular source term" in CHINESE ANNALS OF MATHEMATICS SERIES B, vol. 23 B, pp. 317-324, 2002.

BIBTEX
@article{21838, author = {J.P.Dias and Mário Figueira}, title = {On the uniqueness of the weak solutions of a quasilinear hyperbolic system with a singular source term}, journal = {CHINESE ANNALS OF MATHEMATICS SERIES B}, year = 2002, pages = {317-324}, volume = 23 B }